# SDR UPS07450011

- Difficulty date: June 4, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01717516
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN BS 480 S15R FRAME FOUND CRACK.  CRACK LENGTH 2.5 INCHES.  CABIN BS 480 STR 13AR TO STR 16R FRAME REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
